Skip to content
FREE DELIVERY ON ORDERS ABOVE 199 AED

Find a product

Popular Products
Search
Search

Find a product

Popular Products
50% OFF

Panadrex Max 500mg/65mg 48 Tablets

Product ID: 7012391

13.99
14.01 Off RSP Why Pay RSP 28.00
In Stock
Product Description

Key Features

  • Maximum pain relief
  • Gentle on the stomach
  • Easy to swallow
  • Contains paracetamol and caffeine

Ingredients

Paracetamol 500 mg, Caffeine 65 mg.

General Information

Panadrex: Trusted for effective pain relief with gentle formulations.

Warnings

This product contains Paracetamol.

Directions

Tablets: Swallow the tablet whole with water. Syrup: Use the provided dosing cup/syringe to measure the correct dosage. Follow the dosage based on the patient's age and weight (refer to product packaging).

Your Cart ( 0 )

Your cart is currently empty.